<< Previous Issue Kyungpook Mathematical Journal (Vol. 3, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1960 Vol. 3, No. 1, 1—29
 Original Articles 
Notes on the Lattice of Subgroups of a Group
Tae Ho Choe
Kyungpook Mathematical Journal 1960 Vol. 3, No. 1, 1—6
Gaussian spherical representation of a hypersurface of an euclidean space
Younki Chae
Kyungpook Mathematical Journal 1960 Vol. 3, No. 1, 7—12
Notes on the set of the partial orderings
Mi-Soo Bae
Kyungpook Mathematical Journal 1960 Vol. 3, No. 1, 13—21
Pseudo unitary normals and Gaussian formulae for the sub-kaehlerian manifold
Sang-Seup Eum
Kyungpook Mathematical Journal 1960 Vol. 3, No. 1, 23—29

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd